Pacific Journal of Mathematics

Mappings between ${\rm ANR}$s that are fine homotopy equivalences.

William E. Haver

Article information

Source
Pacific J. Math. Volume 58, Number 2 (1975), 457-461.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
http://projecteuclid.org/euclid.pjm/1102905677

Zentralblatt MATH identifier
0311.55006

Mathematical Reviews number (MathSciNet)
MR0385865

Subjects
Primary: 57A15

Citation

Haver, William E. Mappings between ${\rm ANR}$s that are fine homotopy equivalences. Pacific Journal of Mathematics 58 (1975), no. 2, 457--461. http://projecteuclid.org/euclid.pjm/1102905677.


Export citation

References

  • [1] R. D. Anderson and N. Kroonenberg, Open problems in Infinite-dimensionaltopology, to appear.
  • [2] S. Armentrout and T. Price, Decompositionsinto compact sets with UV properties, Trans. Amer. Math. Soc, 141 (1969), 433-442.
  • [3] J. Dugundji, Topology, Allyn and Bacon, Boston, 1966.
  • [4] S. T. Hu, Theory of Retracts, Wayne State University Press, Detroit, 1965.
  • [5] G. Kozlowski, Factorization of certain maps up to homotopy, Proc. Amer. Math. Soc, 21 (1969), 88-92.
  • [6] R. C. Lacher, Cell-like mappings I, Pacific J. Math., 30 (1969).
  • [7] R. C. Lacher, Cell-like mappings of NRs, Bull. Amer. Math. Soc, 74 (1968), 933-935.
  • [8] S. Smale, A Vietoris mapping theorem for homotopy, Proc. Amer. Math. Soc, 8 (1957), 604-610.
  • [9] J. West, Compact ANR's have finite type, Bull. Amer. Math. Soc, 81 (1975), 163-165.